# SDR USAA2011071200021

- Difficulty date: June 1, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: IFAPO410001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON IFPC ANTENNA DOUBLER AT BS 754, BL 0.  REPLACED IFPC ANTENNA DOUBLER AT BS 754, BL 0 IAW EA 103188.
